# SDR CALA2018062101480

- Difficulty date: June 15, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N27421
- Make and model: Boeing 737924ER
- Aircraft serial: 37094
- Aircraft time: 34,229 hours, 11,545 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE HORIZONTAL STAB HAD A CRACK APPROXIMATELY 1 INCH LONG HSS 157.10,  AND 16.5 INCHES FROM THE TRAILING EDGE.  REPAIRED IAW SRM 53-10-01, REPAIR 11.
